# SDR FDEA201302210402

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 89,346 hours, 29,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PUSH TO TEST LIGHT INOPERATIVE.  REPLACED BOTH BATTERIES LIGHT TESTED OK REF AMM 25-61-03-2.  REPLACED BOTH BATTERIES LIGHT TESTED.  OK REF AMM 25-61-03-2.
